Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 138, NWS Springfield, MO

June 30, 2007Texas County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 30, 2007, 2:31 PM CDT for Texas County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2007, 2:31 PM CDT (19:31 UTC)
Expired
Jun 30, 2007, 9:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

County Texas County, MO

The radar

The Springfield radar (KSGF), 135 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 301932
FFWSGF
MOC215-010200-
/X.NEW.KSGF.FF.W.0138.070630T1931Z-070701T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CDT SAT JUN 30 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 900 PM CDT.

* AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  HOUSTON...CABOOL...LICKING AND RAYMONDVILLE.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

LAT...LON 3758 9178 3741 9178 3742 9168 3706 9168
      3708 9223 3759 9224

$$

HATCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 7:25 AM CDT, 7 hours 6 minutes earlier.

Area forecast discussion, Jun 30, 7:25 AM CDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
725 AM CDT SAT JUN 30 2007

...SERIOUS FLOOD SITUATION TODAY FOR EXTREME SOUTHEAST KANSAS AND
WESTERN MISSOURI TAKING SHAPE...

.DISCUSSION...

CONVECTIVE COMPLEX CONTINUES OVER SOUTHEAST KANSAS/WESTERN MISSOURI.
MODERATE TO HEAVY RAINFALL MOVED INTO OUR WESTERN TWO TIERS OF
COUNTIES EARLY THIS MORNING WITH RADAR ESTIMATED HOURLY RAINFALL
RATES UP TO 1.5 INCHES FALLING OVER OUR KANSAS COUNTIES. THOUGH NOT
AS BAD AS KANSAS COUNTIES FURTHER WEST...THIS AREA IS ALREADY
DEALING WITH RIVER FLOODING AND CONTINUED RAIN TODAY IS ONLY GOING
TO INCREASE PROBLEMS. HEAVIER RAINS EXPECTED TO SHIFT A LITTLE
FURTHER EAST TODAY. THE FORECAST CHALLENGE IS HOW FAR EAST THIS
HEAVY RAIN WILL EXTEND.

CURRENTLY...MCS TAKING MORE OF A NORTH AND EASTERLY TRAJECTORY ON WV
IMAGERY PAST SEVERAL HOURS THIS MORNING. RADAR IMAGERY SHOWING
MODERATE TO HEAVY SHOWERS STARTING TO DIE OFF A LITTLE OVER OUR
WESTERN TWO TIERS OF COUNTIES...BUT ANOTHER LINE OF SHOWERS BEING
SEEN BEHIND THIS ONE WILL MOVE INTO OUR WESTERN ZONES LATER THIS
MORNING.

TODAY...LLVL JET EVIDENT ON THE NDSK PROFILER AT 35 KTS FROM THE
SOUTHWEST SHOULD CONTINUE TO PROVIDE LLVL FORCING TO KEEP CONVECTION
GOING AT LEAST THROUGH THE MORNING. MODEL QPF OUTPUT A LITTLE LOW AS
REALTIME OBS OUT IN EASTERN KANSAS REPORTING ANYWHERE FROM 1.1
INCHES IN CHANUTE TO ALMOST 2.6 INCHES AT PARSONS KANSAS FOR PAST 6
HOURS. HAVE UPPED QPF AMOUNTS FOR THIS MORNING FOR TODAY TO REFLECT
THIS. OUR WESTERN COUNTIES WEST OF A LINE FROM OSCEOLA TO CASSVILLE
WILL BE LOOKING AT 1 TO 3 INCHES OF ADDITIONAL RAINFALL AMOUNTS WITH
LOCALLY HEAVIER AMOUNTS IN HEAVIER THUNDERSTORMS. WILL BE HITTING
THE HWO HARD FOR FLOODING POTENTIAL TODAY FOR THESE AREA. BOTH GFS
AND WRF CONTINUE THE 850MB CONVERGENCE ZONE OVER CENTRAL AND WESTERN
PORTIONS OF THE CWA TODAY...SAGGING SLOWLY SOUTHWARD INTO SOUTHERN
MISSOURI LATE THIS AFTERNOON INTO THE EVENING. WILL EXTEND FLASH
FLOOD WATCH INTO SUNDAY MORNING FOR OUR WESTERN COUNTIES.

SUNDAY ON...CONVERGENCE ZONE ACROSS SOUTHERN PORTIONS OF THE CWA
SUNDAY MORNING BEFORE FINALLY PUSHING SOUTH AND SOUTHWEST SUNDAY
AFTERNOON. RIDGING FROM NORTH AND NORTHEAST BUILDS IN PUSHING THE
OKLAHOMA LOW FURTHER SOUTHWEST INTO WESTERN TEXAS. LOOKS LIKE DRY
CONDITIONS FOR THE AREA BY SUNDAY AFTERNOON. GFS IS HINTING AT
ANOTHER SHORTWAVE POSSIBLY THURSDAY...BUT WILL WORRY ABOUT THAT IN
LATER FORECASTS.

GCC
&&

.AVIATION...
FOR THE 12Z TAFS...LOWER STRATUS IS EXPECTED TO PERSIST AT
SPRINGFIELD FOR JUST THE FIRST FEW HOURS OF THE TAF CYCLE BEFORE
MIXING OUT WITH DAYTIME HEATING. OTHERWISE EXPECT MAINLY MVFR
CEILINGS WITH A CONTINUED MENTION OF VICINITY SHOWERS AND TEMPO
STORMS FOR BOTH SPRINGFIELD AND JOPLIN.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MOZ055>058-
     068>071-079>081-090-091-095-103-104.

     FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR MOZ066-067-077-
     078-088-089-093-094-101-102.

KS...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR KSZ073-097-101.

&&

WFO SGF
Hazardous weather outlook, Jun 30, 1:07 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CDT SAT JUN 30 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
107 PM CDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HERE IS THE POTENTIAL OF DANGEROUS FLOODING OVER SOUTHEAST
KANSAS AND WESTERN MISSOURI THROUGH THE OVERNIGHT HOURS.

A PERSISTENT UPPER LEVEL STORM SYSTEM OVER THE SOUTHERN PLAINS
WILL CONTINUING TO PRODUCE SLOW MOVING THUNDERSTORMS OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI.

STORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH SOUTHEAST KANSAS
...WESTERN AND CENTRAL MISSOURI THROUGH THE OVERNIGHT HOURS.
SCATTERED THUNDERSTORMS CAN BE EXPECTED TO DEVELOP ACROSS SOUTH
CENTRAL MISSOURI THROUGH THE EVENING HOURS. VERY HEAVY RAINFALL
AND FLASH FLOODING WILL CONTINUE TO BE LIKELY OVER SOUTHEAST
KANSAS AND WESTERN MISSOURI WITH ADDITIONAL RAINFALL AMOUNTS OF
ONE TO TWO INCHES WILL ONCE AGAIN BE POSSIBLE. ALONG WITH VERY
HEAVY RAINFALL THE STRONGER STORMS WILL ALSO BE CAPABLE OF GUSTY
WINDS OF 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING.

MOST RIVERS ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI ARE
ALREADY AT FLOOD STAGE. WITH CONTINUED HEAVY RAINFALL TODAY AND
TONIGHT...SIGNIFICANT RISES IN THE MARMATON AND LITTLE OSAGE
RIVERS WILL CONTINUE THROUGH TOMORROW MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ONGOING HEAVY RAINFALL WILL BE POSSIBLE SUNDAY MORNING OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI BEFORE GRADUALLY ENDING
BEFORE NOON. OTHER SCATTERED STORMS WILL LIKELY REDEVELOP IN THE
AFTERNOON WITH GUSTY WINDS AND LOCALLY HEAVY RAIN POSSIBLE ONCE
AGAIN.

THUNDERSTORM CHANCES WILL RETURN TO THE ENTIRE AREA THURSDAY AS A
COLD FRONT DROPS THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO REPORT ANY NOTABLE
REPORTS OF MEASURED HEAVY RAINFALL AND ANY AREAS OF FLOODING. &&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Jun 30, 1:47 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TORNADO          5 N WALNUT GROVE        37.48N 93.55W
06/30/2007                   POLK               MO   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND. NO ADDITIONAL REPORTS AT
            THIS TIME

&&

HATCH
Local storm report, Jun 30, 2:07 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     TORNADO          3 W EUDORA              37.48N 93.59W
06/30/2007                   POLK               MO   FIRE DEPT/RESCUE

            TORNADO DAMAGE HAS BEEN RELAYED TO THE NATIONAL WEATHER
            SERVICE. THIS DAMAGE IS ALONG POLK CO ROAD 36 JUST SOUTH
            OF HIGHWAY W.

&&

DCRAMER
Local storm report, Jun 30, 2:17 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TORNADO          EUDORA                  37.48N 93.54W
06/30/2007                   POLK               MO   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND NEAR THE INTERSECTION OF
            HWY 215 AND 123.

&&

HATCH
Local storm report, Jun 30, 2:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     TORNADO          6 N EUDORA              37.57N 93.54W
06/30/2007                   POLK               MO   AMATEUR RADIO

            BRIEF TORNADO TOUCHDOWN NEAR WICHER. NO DAMAGE REPORTED
            AT THIS TIME.

&&

HATCH
Special weather statement, Jun 30, 2:25 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 PM CDT SAT JUN 30 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-302030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
225 PM CDT SAT JUN 30 2007

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 467 IN
EFFECT UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHEAST KANSAS

BOURBON               CHEROKEE              CRAWFORD

IN MISSOURI THIS WATCH INCLUDES 34 COUNTIES

IN CENTRAL MISSOURI

BENTON                CAMDEN                HICKORY
MARIES                MILLER                MORGAN
PHELPS                PULASKI               ST. CLAIR

IN SOUTH CENTRAL MISSOURI

DENT                  HOWELL                OREGON
SHANNON               TEXAS

IN SOUTHWEST MISSOURI

BARRY                 BARTON                CEDAR
CHRISTIAN             DADE                  DALLAS
DOUGLAS               GREENE                JASPER
LACLEDE               LAWRENCE              MCDONALD
NEWTON                OZARK                 POLK
STONE                 TANEY                 VERNON
WEBSTER               WRIGHT

THIS INCLUDES THE CITIES OF...ALTON...ANDERSON...APPLETON CITY...
AURORA...AVA...BAXTER SPRINGS...BOLIVAR...BRANSON...BUFFALO...
CABOOL...CAMDENTON...CARTHAGE...CASSVILLE...COLE CAMP...
COLUMBUS...EL DORADO SPRINGS...ELDON...EMINENCE...FORSYTH...
FORT LEONARD WOOD...FORT SCOTT...GAINESVILLE...GALENA...
GREENFIELD...HERMITAGE...HOUSTON...JOPLIN...KIMBERLING CITY...
LAKE OZARK...LAMAR...LEBANON...MANSFIELD...MARSHFIELD...MONETT...
MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NEVADA...NIXA...
OSAGE BEACH...OSCEOLA...OZARK...PINEVILLE...PITTSBURG...
REPUBLIC...ROGERSVILLE...ROLLA...SALEM...SPRINGFIELD...STOCKTON...
THAYER...THEODOSIA...VERSAILLES...VIENNA...WARSAW...WAYNESVILLE...
WEST PLAINS...WILLOW SPRINGS AND WINONA.

WISE
Local storm report, Jun 30, 2:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
229 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TORNADO          3 W EUDORA              37.48N 93.59W
06/30/2007                   POLK               MO   LAW ENFORCEMENT

            BARN DESTROYED FROM TORNADO.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 11:05 PM CDTFlash Flood WarningSGFLawrence6 hr
Jun 30, 9:16 AM CDTFlash Flood WarningSGFBenton, Miller, Morgan, St. Clair, Vernon6 hr
Jun 30, 1:25 PM CDTSevere Thunderstorm WarningSGFPolk65 min
Jun 30, 1:44 PM CDTTornado WarningSGFPolk76 min
Jun 30, 1:57 PM CDTSevere Thunderstorm WarningSGFGreene63 min
Jun 30, 2:04 PM CDTTornado WarningSGFGreene71 min
Jun 30, 2:09 PM CDTTornado WarningSGFStone51 min
Jun 30, 2:31 PM CDTTornado WarningSGFChristian74 min
Jun 30, 2:42 PM CDTFlash Flood WarningSGFLawrence6 hr
Jun 30, 2:43 PM CDTFlash Flood WarningSGFTexas6 hr
Jun 30, 3:06 PM CDTFlash Flood WarningSGFGreene, Polk6 hr
Jun 30, 3:12 PM CDTTornado WarningSGFPolk48 min
Jun 30, 3:31 PM CDTTornado WarningSGFStone27 min
Jun 30, 3:34 PM CDTFlash Flood WarningSGFChristian6 hr
Jun 30, 3:38 PM CDTTornado WarningSGFChristian, Greene33 min
Jun 30, 3:39 PM CDTFlash Flood WarningSGFShannon6 hr
Jun 30, 3:47 PM CDTSevere Thunderstorm WarningSGFShannon58 min
Jun 30, 4:02 PM CDTTornado WarningSGFPolk58 min
Jun 30, 4:03 PM CDTFlash Flood WarningSGFStone6 hr
Jun 30, 4:25 PM CDTFlash Flood WarningSGFHowell, Oregon6 hr
Jun 30, 4:41 PM CDTTornado WarningSGFDallas64 min
Jun 30, 4:46 PM CDTFlash Flood WarningSGFTaney6 hr
Jun 30, 4:58 PM CDTFlash Flood WarningSGFDallas, Webster6 hr
Jun 30, 5:06 PM CDTSevere Thunderstorm WarningSGFTaney69 min
Jun 30, 5:10 PM CDTTornado WarningSGFWebster65 min
Jun 30, 5:21 PM CDTTornado WarningSGFTaney69 min
Jun 30, 5:45 PM CDTFlash Flood WarningSGFDouglas6 hr
Jun 30, 5:54 PM CDTTornado WarningSGFWright66 min
Jun 30, 5:59 PM CDTFlash Flood WarningSGFOzark6 hr
Jun 30, 6:09 PM CDTFlash Flood WarningSGFWright6 hr

Nearby

Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.